Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 26, NWS Riverton, WY

June 10, 2014Johnson County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 10, 2014, 3:58 PM MDT for Johnson County, Wyoming. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 10, 2014, 3:58 PM MDT (21:58 UTC)
Expired
Jun 10, 2014, 4:45 PM MDT
In force
47 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Johnson County, WY

The radar

The Riverton/Lander radar (KRIW), 187 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:43 PM MDTSevere Thunderstorm WatchSPC7 hr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:05 PM MDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 10, 2:05 PM MDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
205 PM MDT TUE JUN 10 2014

.SHORT TERM...TONIGHT THROUGH WEDNESDAY

A FAST MOVING PACIFIC TROUGH WILL SPREAD SHOWERS AND THUNDERSTORMS
ACROSS THE WEST AND NORTH THIS EVENING.  STRONG WIND GUSTS AND HAIL
WILL BE THE MAIN THREATS. WINDY CONDITIONS ARE EXPECTED ACROSS THE
SOUTH WITH DRY LOW LEVELS.  COLDER AIR WILL MOVE IN BEHIND THE
TROUGH TONIGHT WITH A COLD FRONT MOVING SOUTH FROM MONTANA.
SHOWERS AND A FEW THUNDERSTORMS WILL BE OVER THE NORTH AND EAST ON
WEDNESDAY WITH THE SOUTH BEING RATHER DRY AND BREEZY.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY

BUILDING HIGH PRESSURE GREETS THE FORECAST PERIOD...THOUGH ITS
PRESENCE WILL BE RELATIVELY BRIEF. THE AXIS OF THE RIDGE WILL MOVES
THROUGH THE AREA THROUGH FRIDAY. WARMING TEMPERATURES WILL BE
EXPECTED UNDER THE PRESENCE OF THIS SYSTEM ON THURSDAY. SOME
EMBEDDED MOISTURE IN THE SYSTEM MAY ALSO INITIATE SOME SHOWER AND
THUNDERSTORM ACTIVITY...MAINLY ACROSS WESTERN WYOMING THURSDAY
AFTERNOON AND EVENING.

AN AREA OF LOW PRESSURE OVER THE PACIFIC NORTHWEST WILL CONTINUE TO
MOVE INLAND THURSDAY...PUSHING INCREASING SOUTHWEST FLOW OVER THE
FORECAST AREA. THE AREA OF LOW PRESSURE IS CURRENTLY ANTICIPATED TO
BE OVER THE MONTANA/CANADA BORDER BY FRIDAY AFTERNOON...RESULTING IN
ADDITIONAL SHOWER AND THUNDERSTORMS ACROSS THE AREA.
ADDITIONALLY...COOLER AIR WILL WORK TO MOVE OVER WESTERN WYOMING ON
FRIDAY...HELPING TO COOL TEMPERATURES. AREAS EAST OF THE CONTINENTAL
DIVIDE WILL REMAIN IN THE WARMER AIR...WITH INCREASING TEMPERATURES
ANTICIPATED FRIDAY.

THE AREA OF LOW PRESSURE...AND ITS BANK OF COLDER AIR WILL IMPACT
THE ENTIRETY OF THE FORECAST AREA BY SATURDAY EVENING...WITH ALL
AREAS SEEING COOLER TEMPERATURES. EXPECT CONTINUED SHOWER AND
THUNDERSTORM ACTIVITY DURING THE AFTERNOON...WITH SOME SNOW SHOWER
ACTIVITY POSSIBLE OVER THE MOUNTAINS.

THE DEPARTURE OF THIS AREA OF LOW PRESSURE LATE SATURDAY WILL ALLOW
SOME DRIER AIR TO MOVE OVER THE AREA. THIS WILL BEGIN A COUPLE DAYS
OF WARMING TEMPERATURES THROUGH MONDAY. HOWEVER... AN UNSETTLED
PATTERN WITH SOME SIGNIFICANT MODEL DIFFERENCES EXISTS DURING THE
LATER PORTIONS OF THE FORECAST PERIOD...LEAVING SOME LACK OF
CONFIDENCE IN THE FORECAST PAST THE WEEKEND.

&&

.AVIATION.../00Z ISSUANCE/

A COLD FRONT IS EXPECTED TO ACROSS NORTH CENTRAL WYOMING FROM THE
BIG HORN BASIN EAST SOUTHEAST ALONG THE NATRONA/JOHNSON COUNTY
LINE THIS EVENING. NORTH OF THIS BOUNDARY...THE ATMOSPHERE WILL
BE MORE MOIST AND UNSTABLE ALLOWING FOR WIDELY SCATTERED TO
SCATTERED THUNDERSTORMS TO DEVELOP BETWEEN 00Z AND 06Z.  SOME OF
THESE COULD BE STRONG TO SEVERE WITH LARGE HAIL AND STRONG
WINDS...WITH A QUICK EASTWARD MOVEMENT. SOUTH AND WEST OF THIS
WEAK BOUNDARY...THE ATMOSPHERE WILL BE DRIER WITH LESS ACTIVITY
WITH MORE OF A DRY MICROBURST HAZARD EVEN WITH RELATIVELY WEAK
CONVECTION DUE TO STEEP LAPSE RATES AND INVERTED-V SOUNDINGS.
ALSO...BREEZY TO WINDY SOUTHWEST TO WEST WIND IS EXPECTED OVER
SOUTHWEST/SOUTHERN PARTS. EXCEPT FOR BRIEF MVFR/IFR CONDITIONS IN
CONVECTION...VFR CONDITIONS WILL OCCUR. THE BEST SHOT FOR MVFR/IFR
CONDITIONS WILL OCCUR AT KCOD AND KWRL. THERE COULD BE SOME MVFR
CEILINGS DEVELOP AFTER 06Z WEDNESDAY EAST OF THE DIVIDE...FROM A
COMBINATION OF INCREASING BOUNDARY LAYER MOISTURE IN WAKE OF
SECONDARY FRONTAL SURGE SOUTHWARD...AND FROM RAINFALL THAT FALLS
THIS AFTERNOON AND EVENING.

&&

.FIRE WEATHER...

A FAST MOVING PACIFIC TROUGH WILL SPREAD SHOWERS AND THUNDERSTORMS
ACROSS THE WEST AND NORTH THIS EVENING.  STRONG WIND GUSTS AND HAIL
WILL BE THE MAIN THREATS.  COLDER AIR WILL MOVE IN BEHIND THE
TROUGH TONIGHT WITH A COLD FRONT MOVING SOUTH FROM MONTANA.
SHOWERS AND A FEW THUNDERSTORMS WILL BE OVER THE NORTH ON WEDNESDAY
WITH THE SOUTH BEING RATHER DRY AND BREEZY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...C.BAKER
LONG TERM...BRANHAM
AVIATION...C.BAKER
FIRE WEATHER...C.BAKER
Hazardous weather outlook, Jun 10, 5:00 AM MDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
500 AM MDT TUE JUN 10 2014

WYZ001>020-022>030-111200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
500 AM MDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE REGION WITH A LITTLE
BETTER COVERAGE ACROSS THE MOUNTAINS AND THE NORTH. POSSIBLE SEVERE
THUNDERSTORMS IN JOHNSON...NORTHERN NATRONA...AND NORTHERN BIG HORN
COUNTIES...WITH LARGE HAIL AND STRONG DAMAGING WINDS. FAST MOVING
THUNDERSTORMS ELSEWHERE WITH SMALL HAIL AND GUSTY ERRATIC WINDS.
GUSTY WEST WINDS WILL COMBINE WITH WARM HIGH TEMPERATURES TO ELEVATE
FIRE DANGER ACROSS THE SOUTHERN FORECAST ZONES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY...ISOLATED TO WIDELY SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS ACROSS THE NORTHERN AND EASTERN FORECAST AREAS.

THURSDAY...ISOLATED TO SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS.

FRIDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS OVER NORTHWEST
WYOMING AND ACROSS THE REST OF NORTHERN WYOMING. A FEW STORMS IN
THE NORTHWEST MAY BE QUITE STRONG WITH HAIL AND STRONG WINDS. THE
CENTRAL AND SOUTH WILL BE BREEZY TO WINDY WITH VERY WARM TEMPERATURES
CREATING ELEVATED FIRE DANGER IN PLACES.

FRIDAY NIGHT AND SATURDAY...A COLD FRONT WILL SWEEP ACROSS THE
NORTHERN MOUNTAINS WITH ANOTHER ROUND OF LIGHT SNOW POSSIBLE ABOVE
9000 FEET.

MONDAY...ANOTHER STRONG STORM SYSTEM WILL MOVE INTO THE INTERMOUNTAIN
WEST ON MONDAY INCREASING THE THREAT OF STRONG THUNDERSTORMS TO THE
NORTHWEST HALF OF THE AREA. SNOW MAY DEVELOP OVER THE NORTHERN
MOUNTAINS AGAIN MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY WIND GUSTS OF 45 MPH OR HIGHER...AND ANY SIZE
HAIL. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 10, 2:52 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
252 PM MDT TUE JUN 10 2014

WYZ004-008-102115-
BIGHORN MOUNTAINS WEST WY-NORTH BIG HORN BASIN WY-
252 PM MDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BIG HORN AND EASTERN PARK
COUNTIES IN CENTRAL WYOMING UNTIL 315 PM MDT...

AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HWY 14/16/20 MILE MARKER 80...OR 19 MILES
SOUTHEAST OF POWELL...MOVING EAST AT 40 MPH.

HAIL UP TO ONE-QUARTER INCH IN DIAMETER...THUNDERSTORM OUTFLOW WIND
GUSTS OF 55 MPH AMD FUNNEL CLOUDS ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
EMBLEM AND HWY 14/16/20 MILE MARKER 90 AROUND 300 PM MDT.
HWY 310/789 MILE MARKER 215 AROUND 310 PM MDT.
HWY JCT 310 AND 14 AND GREYBULL AROUND 315 PM MDT.

THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4467 10753 4442 10750 4440 10869 4458 10872
      4469 10755
TIME...MOT...LOC 2051Z 265DEG 34KT 4450 10849

LAVOIE
Special weather statement, Jun 10, 2:59 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
259 PM MDT TUE JUN 10 2014

WYZ006-008-009-102130-
BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-SOUTHEAST
BIG HORN BASIN WY-
259 PM MDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JOHNSON AND CENTRAL
WASHAKIE COUNTIES UNTIL 330 PM MDT...

AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF U.S. HWY 16 MILE MARKER
10...OR 12 MILES SOUTHWEST OF TEN SLEEP...MOVING EAST AT 45 MPH.

HAIL UP TO ONE-QUARTER INCH IN DIAMETER AND THUNDERSTORM OUTFLOW WIND
GUSTS OF 55 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
TEN SLEEP AND STATE HWY 434 MILE MARKER 10 AROUND 310 PM MDT.
U.S. HWY 16 MILE MARKER 30 AND TENSLEEP CANYON AROUND 315 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4414 10711 4389 10704 4379 10773 4408 10780
TIME...MOT...LOC 2059Z 261DEG 40KT 4397 10760

LAVOIE
Special weather statement, Jun 10, 3:04 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
304 PM MDT TUE JUN 10 2014

WYZ015>020-022-028>030-102200-
CASPER MOUNTAIN-EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-ROCK SPRINGS AND GREEN RIVER-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-
304 PM MDT TUE JUN 10 2014

SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND SOUTHERN WYOMING WILL
RESULT IN PERIODS OF STRONG WIND. EXPECT GUSTS OF 55 TO 60 MPH
ASSOCIATED WITH THIS ACTIVITY THROUGH AROUND 5 PM THIS EVENING.
OUTDOOR ENTHUSIASTS SHOULD SEEK A STURDY INDOOR SHELTER IF SHOWERS
APPROACH.

TEAM RIVERTON
Special weather statement, Jun 10, 3:17 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
317 PM MDT TUE JUN 10 2014

WYZ001-002-102300-
ABSAROKA MOUNTAINS-YELLOWSTONE NATIONAL PARK-
317 PM MDT TUE JUN 10 2014

SHOWERS AND THUNDERSTORMS ACROSS YELLOWSTONE NATIONAL PARK AND
THE ABSAROKA MOUNTAINS WILL RESULT IN PERIODS OF STRONG WIND. EXPECT
GUSTS OF 50 TO 55 MPH ASSOCIATED WITH THIS ACTIVITY THROUGH AROUND
5 PM THIS EVENING. OUTDOOR ENTHUSIASTS SHOULD SEEK A STURDY INDOOR
SHELTER IF SHOWERS APPROACH.

TEAM RIVERTON
Special weather statement, Jun 10, 3:41 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
341 PM MDT TUE JUN 10 2014

WYZ001-102230-
YELLOWSTONE NATIONAL PARK WY-
341 PM MDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TETON COUNTY IN
NORTHWEST WYOMING UNTIL 430 PM MDT...

AT 339 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF GIBSON MEADOWS...OR 17
MILES SOUTHWEST OF OLD FAITHFUL...MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND THUNDERSTORM OUTFLOW WIND
GUSTS OF 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
SHOSHONE LAKE AROUND 405 PM MDT.
LEWIS LAKE AND LEWIS FALLS AROUND 410 PM MDT.
RIDDLE LAKE AND GRANT VILLAGE AROUND 415 PM MDT.
HEART LAKE AROUND 420 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTH CENTRAL WYOMING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4451 11042 4416 11038 4419 11104 4440 11105
TIME...MOT...LOC 2141Z 263DEG 39KT 4430 11107

C. BAKER
Special weather statement, Jun 10, 3:46 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
346 PM MDT TUE JUN 10 2014

WYZ009>011-102230-
BIGHORN MOUNTAINS SOUTHEAST WY-NORTHEAST JOHNSON COUNTY WY-SOUTHEAST
JOHNSON COUNTY WY-
346 PM MDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 430
PM MDT...

AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM U.S. HWY 16 MILE
MARKER 60 TO 10 MILES WEST OF STATE HWY 196 MILE MARKER 270 TO 10
MILES SOUTHWEST OF MAYOWORTH...AND MOVING EAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
STATE HWY 196 MILE MARKER 290...I25 EXIT 265...STATE HWY 196 MILE
MARKER 280...STATE HWY 196 MILE MARKER 270 AND I25 MILE MARKER 270
AROUND 355 PM MDT.
I25 MILE MARKER 290...STATE HWY 196 MILE MARKER 260...STATE HWY 190
MILE MARKER 100...I25 MILE MARKER 260...I25 EXIT 249...I25 EXIT 280
AND KAYCEE AROUND 400 PM MDT.
STATE HWY 192 MILE MARKER 10 AROUND 410 PM MDT.
I90 EXIT 77 AROUND 420 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 255 AND
296.

THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 63 AND
95.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTH CENTRAL WYOMING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4364 10601 4364 10701 4397 10693 4423 10708
      4423 10603 4416 10599
TIME...MOT...LOC 2146Z 269DEG 43KT 4415 10689 4397 10680
          4373 10686

BRANHAM

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 1:49 PM MDTSpecial Weather StatementRIW41 min
Jun 10, 1:52 PM MDTSpecial Weather StatementRIWHot Springs38 min
Jun 10, 1:54 PM MDTSpecial Weather StatementRIWTeton51 min
Jun 10, 2:33 PM MDTSpecial Weather StatementRIWWashakie27 min
Jun 10, 2:37 PM MDTSpecial Weather StatementRIWBig Horn23 min
Jun 10, 2:52 PM MDTSpecial Weather StatementRIWBig Horn23 min
Jun 10, 2:59 PM MDTSpecial Weather StatementRIWWashakie31 min
Jun 10, 3:23 PM MDTSevere Thunderstorm WarningRIWBig Horn22 min
Jun 10, 3:41 PM MDTSpecial Weather StatementRIWTeton49 min
Jun 10, 3:46 PM MDTSpecial Weather StatementRIWJohnson44 min
Jun 10, 4:30 PM MDTSpecial Weather StatementRIWBig Horn45 min
Jun 10, 4:30 PM MDTSevere Thunderstorm WarningRIWJohnson30 min
Jun 10, 5:00 PM MDTSevere Thunderstorm WarningRIWBig Horn30 min
Jun 10, 5:13 PM MDTSpecial Weather StatementRIWNatrona32 min
Jun 10, 5:15 PM MDTSpecial Weather StatementRIWTeton30 min
Jun 10, 5:17 PM MDTSpecial Weather StatementRIWJohnson28 min
Jun 10, 5:43 PM MDTSpecial Weather StatementRIWPark47 min
Jun 10, 5:50 PM MDTSpecial Weather StatementRIWJohnson40 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.